On the local norm map for abelian varieties with good ordinary reduction

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)420-423
Number of pages4
JournalJournal of Algebra
Volume138
Issue number2
DOIs
StatePublished - Apr 15 1991
Externally publishedYes

Fingerprint

Abelian Variety
Norm

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On the local norm map for abelian varieties with good ordinary reduction. / Jones, John.

In: Journal of Algebra, Vol. 138, No. 2, 15.04.1991, p. 420-423.

Research output: Contribution to journalArticle

@article{d4c87811315b4c73a3d540ddef6b5c22,
title = "On the local norm map for abelian varieties with good ordinary reduction",
author = "John Jones",
year = "1991",
month = "4",
day = "15",
doi = "10.1016/0021-8693(91)90179-C",
language = "English (US)",
volume = "138",
pages = "420--423",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On the local norm map for abelian varieties with good ordinary reduction

AU - Jones, John

PY - 1991/4/15

Y1 - 1991/4/15

UR - http://www.scopus.com/inward/record.url?scp=44949275322&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44949275322&partnerID=8YFLogxK

U2 - 10.1016/0021-8693(91)90179-C

DO - 10.1016/0021-8693(91)90179-C

M3 - Article

AN - SCOPUS:44949275322

VL - 138

SP - 420

EP - 423

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -